[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Crazy low side effects/symptoms

>I've never had the extreme lows or needed assistance as some of you have 
>yrs). But what is frustrating, is feeling as though I'm low..swating,
>shaking,etc...and finding a bg of 250 or more.

And I frequently have the opposite problem.  I get symptoms of high bg 
(achy, thirsty etc etc) but my bg is in the low 100's or so.  I've noticed 
lately though that its always in the morning that I feel like this.

Weird Jenn
email @ redacted
AIM:  jspock1
ICQ:  25177424
MSN:  email @ redacted

"When I was young, I was put in a school for retarded kids for two years 
before they realized I actually had a hearing loss...and they called ME 
slow!"  -Kathy Buckley

Internet access plans that fit your lifestyle -- join MSN. 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml